# SDR AALA20190501001

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 53,732 hours, 22,487 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WHEEL WELL FORWARD WALL PRESSURE DECK WEB CRACKED AT BS 663.75 AND RBL 41. REPAIRED PRESSURE DECK WEB PER SRM 57-10-10-2R AND ECO J2112BA-0001.
